# SDR GTIA2025050538898

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N715NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11788
- Aircraft time: 4,312 hours, 1,751 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 55960
- Condition: Inoperative
- Location: Zone 200
- Part time: 3,012 hours, 1,250 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP-REMOVED AND REPLACED FWD MEGAPHONE IAW AMM 25-65-51 OPS CHECK GOOD MOC 726713
